# SDR DJFA200300006

- Difficulty date: December 4, 2003
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- Aircraft time: 11,115 hours, 10,168 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 220K281
- Part serial: 31141156
- Condition: Failed
- Location: Mlg
- Part time: 247 hours, 230 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AIRCRAFT PULLED TO THE LEFT.  AFTER THE AIRCRAFT SLOWED THERE DIRECTIONAL CONTROL WAS LOST AND THE AIRCRAFT WENT OFF THE LEFT SIDE OF THE RUNWAY DUE TO THE LEFT TIRE BEING FLAT.
